Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Teen, episode of heart pain followed by numbness in arm, dizziness, stomach pain, red spots on chest after the spell. Heart attack?

I m 16. I ve never really had any problems. Except my meniscus tearing twice. A couple weeks ago. I was in science class and I couldn t really concentrate, then my heart started to hurt. First a little, then a lot! It was so bad I wanted to leave class but couldn t talk. It lasted about 5 minutes. THen came back 2 in my next class, for shorter times. Two weeks before this I wasn t sleeping and was really stressed and frequently got extremely dizzy. Also part of my left upper arm was completely numb. I could stab it and make it bleed and I wouldn t feel it. After the heart pain I was dizzy and my stomach hurt. Now a couple weeks later I have red spots on my chest. They aren t bumbs and don t itch . Could this be a heart attack .
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Hello dear...
Thanks for writing us..

Symptoms which you are telling are more related to arrhythmias( irregularity of heart beat)

Usually in your age heart attacks are not seen and your red spots over chest are not related to your heart condition..

You get a ECG, ECHO, HOLTER MONITORING to diagnose exact condition and get THYROID profile also..
Try to get ECG done at the time of symptomms.

These are treatable conditions, Dont worry

Get back to me after investigation I would be happy to help you

Best wishes
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor